Different partners, different places: Mathematics applied to the construction of four-couple folk dances Journal Article


Authors: Bush, M. R.; Roodman, G. M.
Article Title: Different partners, different places: Mathematics applied to the construction of four-couple folk dances
Journal Title: Journal of Mathematics and the Arts
Volume: 7
Issue: 1
ISSN: 1751-3472
Publisher: Taylor & Francis  
Date Published: 2013
Start Page: 17
End Page: 28
DOI/URL:
SHERPA: Green
W&L Authors
  1. Bush, Michael
    4 Bush
Related W&L Work